Accessibility navigation


Limit theorems for monotone Markov processes

Bhattacharya, R., Majumdar, M. and Hashimzade, N. (2010) Limit theorems for monotone Markov processes. Sankhya A, 72 (1). pp. 170-190. ISSN 0976-8378

Full text not archived in this repository.

To link to this article DOI: 10.1007/s13171-010-0005-6


Item Type:Article
Refereed:Yes
Divisions:Faculty of Arts, Humanities and Social Science > School of Politics, Economics and International Relations > Economics
ID Code:24463
Uncontrolled Keywords:Markov processes, coupling, monotone i.i.d. maps, polynomial convergence rates
Publisher:Springer

Centaur Editors: Update this record

Page navigation